# SDR DALA1112539857

- Difficulty date: February 15, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 475 L27L FASTENER HOLE IN SKIN TORN OUT.  REMOVED DAMAGED IAW BOEING DOC NR 5609530001 M1 MAT ID FILLER IAW DC9 SRM 53-30-0 FIG 2 SHT 1 AND 2 AND 51-60-0 FIG1 SHT 1.  FINGER DOUBLER .032 IAW BOEING DOC 560950001 M1 PO NR 1120167 FABRICATED LOCATED DRILLED DEBURED IAW DC9 SRM 51-10-2 AND    51-10-4.  TREATED PRIMED IAW DC9 SRM 51-10-6.  INSTALLED IAW DC9SRM 51-30-2 AND BOEING DOC 5609530001 M1 P106 18FEB11.
